| Model Number |
DRIVER, T8 HEXALOBE SELF RETAINING |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via sems-06641117 that an ar-8916-27 retaining driver tip is broken.This occurred during use in a case with no patient effect.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-8916-27, lot number 1392403, was received for investigation.Visual evaluation noted that the driver's tip was twisted and broken.Functional testing was not performed due to the damage to the device.It was not indicated if the device had been used with a torque-indicating adapter.The most likely cause for the reported failure can be attributed to over-torquing/over-engaging the driver with the screw head.